Article

The Ramanujan Journal

, Volume 6, Issue 2, pp 159-188

On Some Integrals Involving the Hurwitz Zeta Function: Part 1

  • Olivier EspinosaAffiliated withDepartamento de Física, Universidad Técnica Federico Santa María
  • , Victor H. MollAffiliated withDepartment of Mathematics, Tulane University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We establish a series of integral formulae involving the Hurwitz zeta function. Applications are given to integrals of Bernoulli polynomials, ln Γ(q) and ln sin(q).

Hurwitz zeta function polylogarithms loggamma integrals